#MedicalCase

Known case of RA (Orthopedics and Traumatology)

Dr. Ashish Kumar., BAMS, MS, PGDKK

 

Medical Case Details:

A female patient presented with a complaint of whole body swelling and multiple joint pain. She faces difficulty in walking, and weakness for the past one year. She also gives a history of taking Methylprednisolone 4 mg OD and Dytor 10 mg OD. Kindly put in your opinion on her health.

 


    Discussions


    Dr. Dorina Sokol Gurabardhi
    General Practitioner

    Hello doctor,
    I think that your case can be related to osteoarthritis or rheumatoid arthritis.
    I suggest :
    -a physical examination
    -a complete blood count
    -a rheumatoid factor level in blood
    -an xray
    -a ct scan if needed
    This will help to rule out the diagnosis.
    Hope it helps.
    Kind regards!

    15.Feb, 10:11pm

    Dr. Ashish Kumar
    Ayurveda Specialist

    Thanks sir
    RA factor positive
    Hb 9 gm/dl
    uric acid 11.3
    TSH 6.0
    rest WNL

    15.Feb, 10:18pm

    Dr. Dorina Sokol Gurabardhi
    General Practitioner

    Hello again doctor,
    Uric acid is very high. So,it looks like gout arthritis.
    I think you should continue the treatment with:
    -corticosteroids
    -allopurinol
    -diet
    Also hemoglobin is very low so I suggest a treatment for anemia depending on the cause.
    Hope it helps,
    kind regards!

    16.Feb, 08:52pm

    Dr. Ashish Kumar
    Ayurveda Specialist

    Thanks sir


    16.Feb, 09:17pm

    Dr. Naval Mendiratta
    Rheumatologist

    Good evening

    Well, female patient doesnt suffer from Uric acid problems( peri menopausal).If there is joint pains, swelling with Rheumatoid factor positive, better to refer her to rheumatologist and get her started on DMARDS..or else we ll be wasting time and watch her joints get crippled...Her anaemia is due to active arthritis.. SO just take care of arthritis and rest will resolve

    01.Mar, 06:17pm

    Dr. Vineet Maheshwari
    Orthopaedician And Traumatologist

    The patient shld b started on DMARDS..

    23.Mar, 10:02pm

    Dr. Abrar A. Khan

    The weakness and swelling maybe related to chronic steroid use. Also she is hypothyroid and thyroxine replacement is required. Arthritis needs to be evaluated further . May be a case of connective tissue disorder.

    ▲ 1
    27.Mar, 07:17pm



Are you a doctor?

Please Login to comment or ask a question.

New to icliniq? Sign Up Now